# SDR FDEA202105121489

- Difficulty date: May 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114200000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 152QF IN AFT CARGO COMPARTMENT (1EA) MANUFACTURED FLOOR PANEL 152GF IN AFT CARGO COMPARTMENT WITH NEW REPLACEMENT   MATERIAL AND IDENTIFIED WITH P/N: SR30R5321B114200000 FDX MANUFACTURED DATE 04-  JUN-21 AS PER DWG SRZ-25-005 REV. R AND GMM 07-0-1000 FOR RAW MATERIAL TRACEABILITY   GILLFAB P/N50-65-400001EB-G P/O:2020-161577
